# SDR SWI2024F01038

- Difficulty date: August 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMER DOOR FWD BOTTOM STOP FITTING, ON THE SURROUND, HAS IMPACT DAMAGE (MARKED) (C-CHECK RO 10/26/2024) (FILED OPEN)REPAIRED LH OVERWING EMER DOOR FWD BOTTOM STOP FITTING, ON THE SURROUND, IAW REO 601R-53-41-3251 REV --, 2024-09-03. SEE CONINUATION CARD FOR FURTHER DETAILS. AND COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY AND FORM M-337
